# SDR ASAA2016091518044

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,637 hours, 9,887 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING AUTOLAND AND HGS APPROACH TO 16R AIRCRAFT BEGAN TO PITCH DOWN ABRUPTLY RT AT POINT IT SHOULD HAVE INITIATED FLARE.  AUTOPILOT WAS DISCONNECTED AND ACFT LANDED MANUALLY.  ACFT GROUNDED.  ACCOMPLISHED DFCS FFR, GROUP 10 AND GROUP 11, ALL TEST PASSED AND NO FAULTS LOGGED.  ACCOMPLISHED LANDING VERIFY TEST, GROUP BITE 49, ALL TEST PASSED, REF AMM 22-11-00/201.  ACCOMPLISHED HGS FFR, NO FAULTS LOGGED. ACCOMPLISHED SYS TEST, ALL TEST OPS NORMAL AND ACCOMPLISHED SENSORS DATA TEST, ALL TEST OPS NORMAL, REF SMM 34-36-00.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS QUALIFIED, SCREW REFLECT SAME.
